# SDR YENA2022071800674

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 601
- Aircraft time: 23,688 hours, 16,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: CL
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLT#6220, SAV-MCN. 'REF LOG PAGE 3438867-1 (HIT BIRD AT 2000FT ON TOP RIGHT OF COCKPIT ) HIT BIRD AT 2000FT ON TOP RIGHT COCKPIT; REF EAMS WO H8723 N/R 00001 REPAIRED BIRD STRIKE TO FRAME10-11 STR 3R-6R IAW EMBRAER ETD 2022-190-023487 REV A THIS REPAIR DOES NOT ADVERSELY AFFECT A FATIGUE CRITICAL STRUCTURE AND DOES NOT REPRESENT AN AIRWORTHINESS LIMITATION. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE REQUIRED AND JB EC E22-580-01 FOR ACCOMPLISHING THE PERMANENT REPAIR.'
